Alert archive / Washington / Wind Advisories in 2007

Wind Advisory 18, NWS Pendleton, OR

June 6, 20077 counties in Washington; Morrow County, Umatilla County, Oregon

NWS Pendleton, OR issued this wind advisory at Jun 6, 2007, 4:20 AM PDT for 7 counties in Washington; Morrow County, Umatilla County, Oregon. It took effect at Jun 6, 2007, 8:55 AM PDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Jun 6, 2007, 4:20 AM PDT (11:20 UTC)
In effect from
Jun 6, 2007, 8:55 AM PDT
Expired
Jun 6, 2007, 10:20 PM PDT
In force
13 hr
Issued by
NWS Pendleton, OR

Counties Morrow County, OR, Umatilla County, OR, Benton County, WA, Columbia County, WA, Franklin County, WA, Kittitas County, WA, Klickitat County, WA, Walla Walla County, WA, Yakima County, WA

The radar

The Pendleton radar (KPDT), 74 km from the middle of the area, began a volume at 11:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 00:00Z, 11.3 hours before the alert went out and 287 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 00:00Z on 2007-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 00:00Z on 2007-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1081 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-42 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KPDT 061120
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
420 AM PDT WED JUN 6 2007

...VERY WINDY CONDITIONS EXPECTED THIS AFTERNOON AND EVENING IN
THE KITTITAS VALLEY...

.TIGHT PRESSURE GRADIENTS WILL STRENGTHEN EVEN FURTHER LATER THIS
MORNING ALONG THE EAST SLOPES OF THE WASHINGTON CASCADES. WIND
SPEEDS WILL INTENSIFY LATER THIS MORNING AND ADVISORY LEVEL WINDS
ARE EXPECTED IN THE KITTITAS VALLEY THIS AFTERNOON AND WILL LAST
INTO THE EVENING.

WAZ026-062200-
/O.NEW.KPDT.WI.Y.0018.070606T1700Z-070607T0600Z/
KITTITAS VALLEY-
INCLUDING THE CITY OF...ELLENSBURG
420 AM PDT WED JUN 6 2007

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 11 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 11 PM
PDT THIS EVENING. 

SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED
TO DEVELOP LATE THIS MORNING AND CONTINUE INTO THIS EVENING.
SURFACE PRESSURE GRADIENTS ARE EXPECTED TO WEAKEN TONIGHT AND
WINDS WILL DIMINISH LATE THIS EVENING.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$
5 follow-up statements
000 
WWUS76 KPDT 061555
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
855 AM PDT WED JUN 6 2007

...VERY WINDY CONDITIONS EXPECTED THIS AFTERNOON AND EVENING IN
THE KITTITAS VALLEY AND THE LOWER COLUMBIA BASIN OF WASHINGTON...

.TIGHT PRESSURE GRADIENTS WILL STRENGTHEN EVEN FURTHER THIS
AFTERNOON ALONG THE CASCADE EAST SLOPES...THE ADJACENT VALLEYS
AND THE LOWER COLUMBIA BASIN OF WASHINGTON. THE WINDS WILL
PERSIST THROUGH TH EVENING HOURS.

WAZ028-070000-
/O.EXA.KPDT.WI.Y.0018.070606T1700Z-070607T0600Z/
LOWER COLUMBIA BASIN OF WASHINGTON-
INCLUDING THE CITIES OF...CONNELL...PROSSER...TRI-CITIES
855 AM PDT WED JUN 6 2007

...WIND ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED
TO DEVELOP LATE THIS MORNING AND CONTINUE INTO THIS EVENING.
SURFACE PRESSURE GRADIENTS ARE THEN EXPECTED TO WEAKEN OVERNIGHT
TONIGHT WITH DIMINISHING WINDS.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

WAZ026-070000-
/O.CON.KPDT.WI.Y.0018.070606T1700Z-070607T0600Z/
KITTITAS VALLEY-
INCLUDING THE CITY OF...ELLENSBURG
855 AM PDT WED JUN 6 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH WILL
CONTINUE THIS AFTERNOON THROUGH THIS EVENING. SURFACE PRESSURE
GRADIENTS ARE THEN EXPECTED TO WEAKEN OVERNIGHT TONIGHT WITH
DIMINISHING WINDS.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF
THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

RSC
000 
WWUS76 KPDT 061654
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
954 AM PDT WED JUN 6 2007

...VERY WINDY CONDITIONS EXPECTED THIS AFTERNOON AND EVENING IN
THE KITTITAS VALLEY...THE LOWER COLUMBIA BASIN AND THE BLUE
MOUNTAIN FOOTHILLS...

.TIGHT PRESSURE GRADIENTS WILL STRENGTHEN EVEN FURTHER THIS
AFTERNOON IN THE LOWER COLUMBIA BASIN...KITTITAS VALLEY AND THE
BLUE MOUNTAIN FOOTHILLS. THE WINDS WILL PERSIST THROUGH THE
EVENING HOURS AND THEN DIMINISH LATE AT NIGHT.

ORZ044-062300-
/O.EXA.KPDT.WI.Y.0018.070606T1700Z-070607T0600Z/
LOWER COLUMBIA BASIN OF OREGON-
INCLUDING THE CITIES OF...ARLINGTON...BOARDMAN...HERMISTON
954 AM PDT WED JUN 6 2007

...WIND ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED
TO DEVELOP BY THIS AFTERNOON AND CONTINUE INTO THIS EVENING.
SURFACE PRESSURE GRADIENTS ARE THEN EXPECTED TO WEAKEN OVERNIGHT
TONIGHT WITH DIMINISHING WINDS.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

ORZ501-WAZ029-062300-
/O.EXA.KPDT.WI.Y.0018.070606T1700Z-070607T0600Z/
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
INCLUDING THE CITIES OF...HEPPNER...PENDLETON...DAYTON...
WAITSBURG...WALLA WALLA
954 AM PDT WED JUN 6 2007

...WIND ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED
TO DEVELOP BY THIS AFTERNOON AND CONTINUE INTO THIS EVENING.
SURFACE PRESSURE GRADIENTS ARE THEN EXPECTED TO WEAKEN OVERNIGHT
TONIGHT WITH DIMINISHING WINDS.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

WAZ026-062300-
/O.CON.KPDT.WI.Y.0018.070606T1700Z-070607T0600Z/
KITTITAS VALLEY-
INCLUDING THE CITY OF...ELLENSBURG
954 AM PDT WED JUN 6 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH WILL
CONTINUE THIS AFTERNOON THROUGH THIS EVENING. SURFACE PRESSURE
GRADIENTS ARE THEN EXPECTED TO WEAKEN OVERNIGHT TONIGHT WITH
DIMINISHING WINDS.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

WAZ028-062300-
/O.CON.KPDT.WI.Y.0018.070606T1700Z-070607T0600Z/
LOWER COLUMBIA BASIN OF WASHINGTON-
INCLUDING THE CITIES OF...CONNELL...PROSSER...TRI-CITIES
954 AM PDT WED JUN 6 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED
TO DEVELOP BY THIS AFTERNOON AND CONTINUE INTO THIS EVENING.
SURFACE PRESSURE GRADIENTS ARE THEN EXPECTED TO WEAKEN OVERNIGHT
TONIGHT WITH DIMINISHING WINDS.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$
000 
WWUS76 KPDT 062310
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
410 PM PDT WED JUN 6 2007

...VERY WINDY CONDITIONS EXPECTED THIS EVENING IN THE KITTITAS
VALLEY...THE LOWER COLUMBIA BASIN AND THE BLUE MOUNTAIN
FOOTHILLS...

.TIGHT PRESSURE GRADIENTS WILL STRENGTHEN EVEN FURTHER THIS
AFTERNOON IN THE LOWER COLUMBIA BASIN...KITTITAS VALLEY AND THE
BLUE MOUNTAIN FOOTHILLS. THE WINDS WILL PERSIST THROUGH THE
EVENING HOURS AND THEN DIMINISH LATE AT NIGHT.

WAZ026-070600-
/O.CON.KPDT.WI.Y.0018.000000T0000Z-070607T0600Z/
KITTITAS VALLEY-
INCLUDING THE CITY OF...ELLENSBURG
410 PM PDT WED JUN 6 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH WILL
CONTINUE THROUGH THIS EVENING. SURFACE PRESSURE GRADIENTS ARE THEN
EXPECTED TO WEAKEN OVERNIGHT TONIGHT WITH DIMINISHING WINDS.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

ORZ044-WAZ028-070600-
/O.CON.KPDT.WI.Y.0018.000000T0000Z-070607T0600Z/
LOWER COLUMBIA BASIN OF OREGON-LOWER COLUMBIA BASIN OF WASHINGTON-
INCLUDING THE CITIES OF...ARLINGTON...BOARDMAN...HERMISTON...
CONNELL...PROSSER...TRI-CITIES
410 PM PDT WED JUN 6 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

SUSTAINED WINDS OF 30 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED
TO DEVELOP THIS AFTERNOON AND CONTINUE INTO THIS EVENING. SURFACE
PRESSURE GRADIENTS ARE THEN EXPECTED TO WEAKEN OVERNIGHT TONIGHT
WITH DIMINISHING WINDS.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

ORZ501-WAZ029-070600-
/O.CON.KPDT.WI.Y.0018.000000T0000Z-070607T0600Z/
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
INCLUDING THE CITIES OF...HEPPNER...PENDLETON...DAYTON...
WAITSBURG...WALLA WALLA
410 PM PDT WED JUN 6 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

SUSTAINED WINDS OF 30 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED
TO DEVELOP THIS AFTERNOON AND CONTINUE INTO THIS EVENING. SURFACE
PRESSURE GRADIENTS ARE THEN EXPECTED TO WEAKEN OVERNIGHT TONIGHT
WITH DIMINISHING WINDS.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$
000 
WWUS76 KPDT 070236
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
736 PM PDT WED JUN 6 2007

...VERY WINDY CONDITIONS WILL CONTINUE THIS EVENING IN THE KITTITAS
VALLEY...


ORZ044-501-WAZ028-029-070345-
/O.CAN.KPDT.WI.Y.0018.000000T0000Z-070607T0600Z/
LOWER COLUMBIA BASIN OF OREGON-
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
INCLUDING THE CITIES OF...ARLINGTON...BOARDMAN...HERMISTON...
HEPPNER...PENDLETON...CONNELL...PROSSER...TRI-CITIES...DAYTON...
WAITSBURG...WALLA WALLA
736 PM PDT WED JUN 6 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND
ADVISORY. 

WINDS WILL REMAIN BELOW ADVISORY LEVELS IN THE LOWER COLUMBIA
BASIN AND THE BLUE MOUNTAIN FOOTHILLS. WINDS WILL REMAIN AT 20 TO
30 MPH OVER MOST OF THE AREA BUT ARE NOT EXPECTED TO BECOME
STRONGER.

$$

WAZ026-070600-
/O.CON.KPDT.WI.Y.0018.000000T0000Z-070607T0600Z/
KITTITAS VALLEY-
INCLUDING THE CITY OF...ELLENSBURG
736 PM PDT WED JUN 6 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH WILL
CONTINUE THROUGH THIS EVENING. SURFACE PRESSURE GRADIENTS ARE
THEN EXPECTED TO WEAKEN OVERNIGHT TONIGHT WITH DIMINISHING WINDS.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$
000 
WWUS76 KPDT 070520
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
1020 PM PDT WED JUN 6 2007


WAZ026-070630-
/O.CAN.KPDT.WI.Y.0018.000000T0000Z-070607T0600Z/
KITTITAS VALLEY-
INCLUDING THE CITY OF...ELLENSBURG
1020 PM PDT WED JUN 6 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE DECREASED IN THE KITTITAS VALLEY AND WILL CONTINUE TO
DECREASE OVERNIGHT.  THE WIND ADVISORY IS NO LONGER IN EFFECT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Jun 6, 2:55 AM PDT, 1 hour 25 minutes earlier.

Area forecast discussion, Jun 6, 2:55 AM PDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
255 AM PDT WED JUN 6 2007

.SHORT TERM...TODAY THROUGH THURSDAY NIGHT...AN UPPER LEVEL LOW IS
CURRENTLY TRACKING THROUGH SOUTHERN OREGON AND WILL HEAD INTO NEVADA
BY THIS AFTERNOON. SURFACE PRESSURE GRADIENTS REMAIN STRONG AND WILL
TIGHTEN UP FURTHER LATER ON THIS MORNING. BREEZY TO WINDY CONDITIONS
CAN BE EXPECTED AGAIN TODAY AND WILL BE ISSUING A WIND ADVISORY FOR
THE KITTITAS VALLEY FOR THIS AFTERNOON AND EVENING AS PRESSURE
GRADIENTS ARE FORECASTED ABOUT 2 MB STRONGER THAN YESTERDAY. DO NOT
THINK A HIGH WIND WARNING WILL BE NECESSARY ALTHOUGH NAM GUIDANCE
FOR ELLENSBURG HAS WIND SPEEDS ABOVE 35 MPH...BUT NOT QUITE TO 40
MPH. IN THE COLUMBIA GORGE AND BASIN BELIEVE WINDS WILL BE IN THE 20
TO 30 MPH RANGE SO WILL NOT ISSUE AN ADVISORY THERE. HOWEVER I WOULD
NOT BE SHOCKED IF THE DAY SHIFT NEEDS TO ISSUE ONE LATER ON. WITH
WRAPAROUND MOISTURE FROM THE LOW...HAVE KEPT ISOLATED RAIN SHOWERS
TODAY OVER MOST OF THE AREA EXCEPT FOR THE COLUMBIA BASIN OF
WASHINGTON. PRECIP AMOUNTS WILL BE MUCH LESS THAN YESTERDAY MORNING
AND ON THE ORDER OF A TENTH OF AN INCH OR LESS. TONIGHT WILL SEE A
NORTHERLY FLOW OVER THE AREA AND CONTINUED BUT DIMINISHING WRAP
AROUND MOISTURE FROM THE DEPARTING LOW AND HAVE KEPT A SLIGHT CHANCE
OF PRECIPITATION OVER MOST OF THE AREA WITH CHANCE POPS OVER THE
EASTERN MOUNTAINS. THURSDAY WILL SEE CONTINUED NORTHERLY FLOW AND
LINGERING MOISTURE SO EXPECT A FEW SHOWERS OVER THE MOUNTAINS BUT
NOTHING TOO SIGNIFICANT. WINDS WILL BE BREEZY IN THE COLUMBIA GORGE
AND KITTITAS VALLEY AND LIGHTER ELSEWHERE. THURSDAY NIGHT WILL SEE A
MORE ZONAL WESTERLY FLOW WITH SOME MODEST RIDGING TRYING TO DEVELOP
AND THIS WILL ALLOW THE AREA TO DRY OUT. TEMPERATURES TODAY WILL
WILL BE A FEW DEGREES COOLER THAN YESTERDAY BUT TONIGHT WILL SEE
MILD TEMPERATURES OVER MUCH OF THE AREA DUE TO CLOUD COVER. THE
EXCEPTION IS DESCHUTES COUNTY WHERE LESS CLOUDINESS WILL ALLOW
BETTER RADIATIVE COOLING AND TEMPERATURES WILL DROP TO THE LOWER TO
MID 30S. TEMPERATURES WILL WARM 3 TO 5 DEGREES ON THURSDAY. PERRY

.LONG TERM...FRIDAY THROUGH TUESDAY...MODELS HAVE SLOWED THE
APPROACH OF THE NEXT DISTURBANCE FROM FRIDAY NIGHT TO SATURDAY
MORNING. HAVE THUS SHIFTED THE ONSET OF PRECIPITATION TO SATURDAY
MORNING AS WELL. ATMOSPHERE APPEARS TO BE RATHER STABLE WITH THIS
SYSTEM SO BASIN SHADOWING LOOKS TO COME INTO PLAY WITH THE MOUNTAINS
RECEIVING THE BRUNT OF PRECIPITATION. QPF AMOUNTS COULD BE RATHER
HIGH AS THE LOW TIMES WELL WITH A 1.6 INCH PW PLUME CURRENTLY
OFFSHORE. TEMPERATURES ALOFT ARE QUITE WARM WITH SNOW NOT EXPECTED
TO BE A FACTOR AT ALL. A GENERAL WEST TO NORTHWEST FLOW STAYS IN
PLACE FOR THE REMAINDER OF THE FORECAST. THE 00Z GFS IS BETTER IN
LINE WITH THE 12Z ECMWF BY KEEPING SEMI-STATIONARY LOW PRESSURE OVER
WESTERN CANADA. UNFORTUNATELY THE MOST RECENT 00Z ECMWF BECOMES MORE
AGGRESSIVE BY HAVING A LOW PRESSURE CENTER DIVE SOUTH OVER MONTANA
TUESDAY. GIVEN SUCH UNCERTAINTY IN THE LARGE PICTURE AND THE
DIFFICULTY OF TIMING SPECIFIC WAVES IN THE FLOW...HAVE LEFT THE
FORECAST FROM SATURDAY NIGHT ONWARD LARGELY UNCHANGED. JBONK

&&

.AVIATION...EXPECT PRIMARILY VFR CIGS AND VSBYS FOR THE NEXT 24
HOURS EXCEPT FOR OCCASIONAL DROPS TO MVFR UNDER ISOLATED SHOWERS.
MEAN SEA LEVEL PRESSURE GRADIENTS LOOK TO BE THE SAME OR STRONGER
THAN YESTERDAY. EXPECT BREEZY TO WINDY CONDITIONS ACROSS MOST
TERMINALS AND TWEB ROUTES. STRONGEST WINDS WILL BE IN THE GORGE
WHERE 25-30 KTS SUSTAINED WILL OCCUR AND OCCASIONAL GUSTS TO 40 KTS
ARE POSSIBLE. ELSEWHERE EXPECT 15-25 KTS SUSTAINED INTO THE
OVERNIGHT HOURS. JBONK

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  64  46  67  48 /  20  20  20  10
ALW  65  49  70  51 /  20  20  20  10
PSC  70  50  74  50 /  10  10  10  10
YKM  68  46  72  47 /  10  10  20  10
HRI  68  49  72  48 /  10  10  10  10
ELN  61  46  67  46 /  20  10  20  10
RDM  59  37  65  36 /  20  20  20  10
LGD  58  46  64  43 /  20  30  20  10
GCD  61  39  66  41 /  20  20  20  10
DLS  64  50  72  50 /  20  10  10  10

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
WA...NONE.
&&

TI:GGG
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
83/87/87
Hazardous weather outlook, Jun 5, 9:35 PM PDT, 6 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
935 PM PDT TUE JUN 5 2007

ORZ041-WAZ024-501-502-026>030-ORZ042>044-049-050-501>506-061215-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON-
EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON-
KITTITAS VALLEY-YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS-NORTH CENTRAL OREGON-CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-JOHN DAY BASIN-
OCHOCO-JOHN DAY HIGHLANDS-
935 PM PDT TUE JUN 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...TONIGHT

WINDS HAVE DECREASED OVER THE KITTITAS VALLEY...SO THE WIND ADVISORY
HAS BEEN CANCELLED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

A DEPARTING LOW PRESSURE SYSTEM WILL KEEP A SLIGHT CHANCE TO CHANCE
OF PRECIPITATION FOR THE AREA THROUGH THURSDAY. A TEMPORARY RIDGE OF
HIGH PRESSURE WILL BUILD IN WITH DRY AND WARMING CONDITIONS INTO THE
WEEKEND. THE NEXT WEATHER SYSTEM WILL MOVE INTO THE AREA LATE
SATURDAY BRINGING A CHANCE FOR SHOWERS INTO THE START OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PENDLETON/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE...EXCEPT THE H IN
CURRENTHAZARDS.

Nearby

Wind Advisories in Washington, 2007Wind Advisories in Oregon, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.